# SDR 20001011AP010

- Difficulty date: June 10, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N427EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19090
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3923719
- Condition: Failed
- Location: Nr 1 Pack Supply
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 744 - LAX - STRONG SMELL OF SMOKE IN COCKPIT DURING TAKEOFF ROLL AND CLIMB-OUT.  AIR TURN BACK TO LAX.  REPLACED 13TH STAGE MODULATION VALVE ON NR 1 ENGINE AND BOTH COALESSOR BAGS.  (M)
